# SDR IPXA10560504

- Difficulty date: May 20, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3T4
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT. WING OTBD L/E BULL NOSE SKIN IS GOUGED AT OTBD SIDE OF OTBD TRACK CARRIAGE APROX 5 INCHES LONG.  REMOVED L/E PANEL. RECEIVED NEW L/E PANEL ALODINED AND PRIMED INSTALLED IAW 57-53-0-1A1, SRM 51-40-08-0G, SRM 51-40-05-0G.
